# SDR UIEA2018121972864

- Difficulty date: December 17, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,920 hours, 12,468 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Apu Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU BAT CHARGE  STATUS MESSAGE ( PERFORMED  FIM 24-31 FT 805 MESAGE CLEARED APU BATTERY  28V  )
